# SDR NACA2024011300001

- Difficulty date: January 13, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,887 hours, 18,891 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE N1 VIBRATION AVERAGED 3.2 TO 3.5 ON CLIMBOUT AND CRUISE, NO AIRFRAME VIBRATIONS. LUBED MID-SPAN SHROUD PER AMM 72-31-02, CHECKED ALL BLADES, NO DAMAGE NOTED.
